# SDR FDEA202310261800

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28480
- Aircraft time: 55,723 hours, 20,973 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WILL NOT ARM.       FOUND GREEN SLIDE LANYARD TRAPPED BENETH L1  SLIDE  GIRT BAR CAUSING IT TO BIND. RESTOWED LANYARD AND  RESTORED L1 SLIDE TO SERVICE PER 757 AMM  25-66-01-4. OPS CK NORMAL. AC GOOD TO CONTINUE.
